# SDR CA041129002

- Difficulty date: November 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01159H9508
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT SIDE WINDOW CRACKED WHILE IN CRUISE.  A NEW WINDOW WAS INSTALLED AS IAW AMM.
